# SDR SWAA2023092591647

- Difficulty date: August 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA 2023-530704<[01] REPAIRED FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA IAW EA# M-22-153-01244 REV:2; SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPAIRED FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA IAW EA# M-22-153-01244 REV:2; SEE INDIVIDUAL SIGNOFFS BELOW.
